# SDR REXA2020070600590

- Difficulty date: June 30, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N325PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15325
- Aircraft time: 13,958 hours, 9,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH EMERGENCY LIGHTS NEAR REAR OF LEFT AND RIGHT WINGS INOP.  R/R BOTH LT AND RT WING TRAILING EDGE BULBS, REMOVED AND REPLACED PS38 BATTERY AND CHARGER IAW AMM 33-51-17.  CHECKS GOOD.  SEE NRCC 130970 FOR DETAILS.
